Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Dec 28, 2021, 8:18 PM CST for Clay County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2021, 8:18 PM CST (02:18 UTC)
- Expired
- Dec 28, 2021, 8:45 PM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Hail
- 0.25 in
- Wind
- 50
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 38 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
755
WWUS84 KJAN 290218
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
818 PM CST Tue Dec 28 2021
MSZ030-033-290245-
Oktibbeha MS-Clay MS-
818 PM CST Tue Dec 28 2021
...A strong thunderstorm will impact portions of northeastern
Oktibbeha and Clay Counties through 845 PM CST...
At 818 PM CST, Doppler radar was tracking a strong thunderstorm over
Griffith, or 8 miles southeast of Montpelier, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pala Alto around 830 PM CST.
West Point around 835 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3353 8857 3351 8887 3366 8898 3381 8875
3381 8872 3368 8872 3368 8850 3367 8849
3367 8850 3365 8852 3364 8851 3364 8850
3362 8851 3361 8849
TIME...MOT...LOC 0218Z 238DEG 30KT 3363 8885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$
GGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Dec 28, 5:28 PM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 28, 5:28 PM CST, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Jackson MS 528 PM CST Tue Dec 28 2021 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: SHRA and VCSH through the evening hours... models dropping cigs to IFR again tonight in a humid airmass. SE terminals dropping to LIFR briefly around daybreak, and a better chance at visby restrictions after 06z. Storm system moving towards the region bringing in vcts at the end of the TAF pd in the NW. && .DISCUSSION... Tonight through Wednesday Night: Scattered showers are possible tonight, with the focus for those being in the east. These are associated with continued strong southwesterly flow aloft coupled with deep southerlies in the lower levels bringing in moisture from the Gulf of Mexico. An isolated thunderstorm or two will be possible but storms overall should remain below severe limits tonight. Cloud cover and moisture transport will keep our overnight lows warm, with temperatures only falling into the middle 60s. Tomorrow remains the day of highest interest with much of the area outlined for a Slight Risk (2/5) for severe storms. Sufficient deep layer shear (Sfc-500 mb) around 50 kts, adequate surface based instability (750-1200 J/KG SBCAPE), and an impetus for storm initiation should prove sufficient for thunderstorms, a few of which may be severe. This impetus will be provided by continued warm air advection, an upper level jet maximum/weak shortwave, and an approaching cold front to the north Mid-level lapse rates are rather poor (around 6C/km), owing in part to warmer air aloft associated with the southwesterly flow and existing ridge influence. With MUCAPE expected to be surface based, the meager lapse rates will only combine on average with around 1,000 J/KG of available instability. Freezing levels will be seasonably high, around 700 mb. This should overall limit the hail threat and severe hail reports should be few and far between. An isolated stone or two to 1" will be possible. The tornado threat appears to be somewhat conditional. Most areas will have sufficient combinations of moisture, shear, and instability to generate thunderstorms and for those thunderstorms to exhibit some degree of rotation. The bigger question marks will reside in the boundary layer and particularly in the 0-1 km layer. With little in the way of surface pressure falls and an ill defined surface low at best, boundary layer winds will be light and only weakly backed. Nearer the impinging frontal boundary, 0-1 km storm relative helicity (SRH) will likely be locally maximized, near 200 m2/s2. Storms in this vicinity would pose the greatest threat for rotation, but would also be prone to being undercut by more stable air as the storm motion to the northeast and frontal progression south would not provide for significant storm duration within the narrow zone of enhanced low level shear. This zone will likely stay mostly north of our forecast area until late night Wednesday by which time instability will have substantially waned, adding additional complication to the forecast. Southward in the open warm sector, 0-1 km SRH is likely to be only near 100-150 m2/s2 as near surface flow becomes more veered. This coupled with weak low level lapse rates would not be particularly supportive of tornadogenesis. It appears that while tornadoes can't be ruled out, a widespread significant tornado threat does not currently appear likely. The primary threat will likely be the chances for a few damaging wind gusts. Deep shear, sufficient instability, and frontal aids should result in the likelihood for some broken bands of showers and storms with some upscale growth possible. This would lead to the potential for bowing structures and sufficient downward transport of wind. A few gusts of 60-70 mph will be possible for the Slight Risk (2/5) delineated area. Significant flash flooding looks unlikely for most with dry antecedent conditions and ongoing drought with rainfall totals generally under an inch. Regardless, locally heavy rain could contribute to isolated ponding along roadways and hazardous travel conditions. Frequent lightning near thunderstorms will also be a likely hazard. Showers and storms will continue into the overnight Wednesday night ahead of and along the frontal boundary, though should diminish in intensity as they move south and temperatures cool somewhat into the night. Highs will top out in the upper 70s F to near 80 F during the day Wednesday, only falling sharply behind the front which may just barely make it into our far northwest zones by late night Wednesday before stalling north of I-20. Lows may dip into the middle 50s F prior to sunrise Thursday for the far northwest should the front make it that far with middle 60s F for lows elsewhere. /86/ Thursday through Monday: Come Thursday morning a stalling cold front is expected to be at least into the northwest portions of our CWA. There will be showers and thunderstorms still occurring along and ahead of the cold front. Across our southeast most zones a few storms may briefly become severe and produce a damaging wind gust but this potential will wain by mid morning. Otherwise, the stalled front is expected to become nearly diffuse before drifting back north Thursday night. By Friday morning our whole CWA is expected to be back in the warm sector. Lows Friday morning will likely occur just after midnight Thursday and be much warmer than normal again. Friday will be much warmer than normal with a continued chance of convection through the day with the highest pops carried in our northern zones. Prior to sunrise Saturday a lead shortwave within the southwest flow aloft will help initiate deep convection from the ArkLaTex to the Tennessee valley. There are significant differences in the models with a surface low and associated cold front associated with this initial shortwave. It appears that a cold front or outflow boundary from the convection to our northwest will push into our CWA Saturday morning well ahead of a stronger shortwave and stronger surge of cold dry air that is expected to arrive in our CWA by Saturday evening and push southeast of our CWA by sunrise Sunday morning. Considering the warm moist airmass and shear profiles that are expected to be over our CWA, severe storms will be possible Saturday and Saturday evening along and ahead of the cold front. In the wake of the cold front, much colder and much drier air will blow into our CWA. Highs Sunday will occur prior to the frontal passage and range from the lower 40s northwest to the mid 50s southeast. Sunday night looks to be the coldest of the forecast period with morning lows Monday in the upper 20s to lower 30s. All measurable precipitation is expected to have ended before any freezing temperatures occur. Northwest flow aloft will continue through Monday night while a surface high shifts east across the region. Dry weather and colder than normal temperatures are expected Sunday night through Monday night. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 66 79 65 77 / 48 65 74 29 Meridian 65 79 65 77 / 80 50 82 54 Vicksburg 67 81 64 79 / 28 67 59 15 Hattiesburg 66 80 67 80 / 80 55 73 55 Natchez 67 79 65 79 / 35 59 59 22 Greenville 65 77 60 74 / 30 89 40 5 Greenwood 67 77 63 76 / 39 89 61 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && HJS
Hazardous weather outlook, Dec 28, 12:54 PM CST, 7 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1254 PM CST Tue Dec 28 2021 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-050>053- 059-291900- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Scott-Newton- Lauderdale-Claiborne-Jefferson- 1254 PM CST Tue Dec 28 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Wednesday Wednesday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday Isolated severe thunderstorms are possible for extreme southeast Arkansas, portions of northeast Louisiana, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, portions of south central Mississippi, central Mississippi, and all of north central Mississippi on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for the entire outlook area on Saturday. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible within the region on Saturday night. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for portions of southwest Mississippi, portions of south central Mississippi, portions of east central Mississippi, southeast Mississippi, and portions of northeast Louisiana on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night and Saturday through Saturday night. MSZ048-049-054>056-291900- Hinds-Rankin-Copiah-Simpson-Smith- 1254 PM CST Tue Dec 28 2021 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Wednesday Mainly wednesday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday Isolated severe thunderstorms are possible for extreme southeast Arkansas, portions of northeast Louisiana, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, portions of south central Mississippi, central Mississippi, and all of north central Mississippi on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for the entire outlook area on Saturday. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible within the region on Saturday night. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for portions of southwest Mississippi, portions of south central Mississippi, portions of east central Mississippi, southeast Mississippi, and portions of northeast Louisiana on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Wednesday night and Saturday through Saturday night. MSZ057-061>065-072-073-291900- Jasper-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Marion-Lamar- 1254 PM CST Tue Dec 28 2021 This hazardous weather outlook is for portions of east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon through Wednesday This afternoon and again on wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday Isolated severe thunderstorms are possible for extreme southeast Arkansas, portions of northeast Louisiana, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, portions of south central Mississippi, central Mississippi, and all of north central Mississippi on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for the entire outlook area on Saturday. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible within the region on Saturday night. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for portions of southwest Mississippi, portions of south central Mississippi, portions of east central Mississippi, southeast Mississippi, and portions of northeast Louisiana on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Thursday and Saturday through Saturday night. LAZ024-026-MSZ058-060-066-074-291900- Catahoula-Concordia-Clarke-Adams-Jones-Forrest- 1254 PM CST Tue Dec 28 2021 This hazardous weather outlook is for portions of northeast Louisiana, and east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Wednesday Wednesday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday Isolated severe thunderstorms are possible for extreme southeast Arkansas, portions of northeast Louisiana, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, portions of south central Mississippi, central Mississippi, and all of north central Mississippi on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for the entire outlook area on Saturday. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible within the region on Saturday night. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/|2|.png) Severe thunderstorms are possible and tornadoes cannot be ruled out for portions of southwest Mississippi, portions of south central Mississippi, portions of east central Mississippi, southeast Mississippi, and portions of northeast Louisiana on Wednesday night. (https://www.weather.gov/images/jan/graphicast/|1|.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Thursday and Saturday through Saturday night. 20 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Dec 28, 6:29 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
629 PM CST Tue Dec 28 2021
LAZ016-MSZ047-048-053-290100-
Madison LA-Warren MS-Hinds MS-Claiborne MS-
629 PM CST Tue Dec 28 2021
...A strong thunderstorm will impact portions of southeastern Madison
Parish, southern Warren, northeastern Claiborne and west central
Hinds Counties through 700 PM CST...
At 629 PM CST, Doppler radar was tracking a strong thunderstorm near
Yokena, or 15 miles southwest of Vicksburg, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Yokena around 635 PM CST.
Vicksburg and Le Tourneau around 640 PM CST.
Bovina around 700 PM CST.
Other locations impacted by this storm include Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3249 9082 3229 9060 3203 9101 3208 9107
3210 9104 3212 9103 3213 9107 3213 9110
3212 9111 3216 9115
TIME...MOT...LOC 0029Z 226DEG 32KT 3215 9102
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GGSpecial weather statement, Dec 28, 7:02 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
702 PM CST Tue Dec 28 2021
MSZ028-032-033-037-290130-
Oktibbeha MS-Attala MS-Montgomery MS-Choctaw MS-
702 PM CST Tue Dec 28 2021
...A strong thunderstorm will impact portions of Choctaw,
southwestern Oktibbeha, northeastern Attala and southeastern
Montgomery Counties through 730 PM CST...
At 702 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Poplar Creek, or 18 miles northeast of Kosciusko,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Chester around 725 PM CST.
Ackerman and Reform around 730 PM CST.
Other locations impacted by this storm include French Camp, Sturgis
and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3330 8901 3329 8907 3328 8911 3327 8911
3318 8948 3335 8956 3353 8916 3353 8912
TIME...MOT...LOC 0102Z 247DEG 28KT 3330 8944
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GGSpecial weather statement, Dec 28, 7:17 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jackson MS
717 PM CST Tue Dec 28 2021
MSZ031-290145-
Lowndes MS-
717 PM CST Tue Dec 28 2021
...A strong thunderstorm will impact portions of Lowndes County
through 745 PM CST...
At 717 PM CST, Doppler radar was tracking a strong thunderstorm over
Bent Oak, or 9 miles southwest of Columbus, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Columbus around 735 PM CST.
Steens around 745 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3339 8829 3332 8858 3349 8866 3353 8856
3353 8855 3355 8852 3352 8848 3353 8847
3354 8849 3356 8850 3367 8826
TIME...MOT...LOC 0117Z 247DEG 28KT 3344 8854
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GGSpecial weather statement, Dec 28, 8:18 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
818 PM CST Tue Dec 28 2021
MSZ030-033-290245-
Oktibbeha MS-Clay MS-
818 PM CST Tue Dec 28 2021
...A strong thunderstorm will impact portions of northeastern
Oktibbeha and Clay Counties through 845 PM CST...
At 818 PM CST, Doppler radar was tracking a strong thunderstorm over
Griffith, or 8 miles southeast of Montpelier, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pala Alto around 830 PM CST.
West Point around 835 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3353 8857 3351 8887 3366 8898 3381 8875
3381 8872 3368 8872 3368 8850 3367 8849
3367 8850 3365 8852 3364 8851 3364 8850
3362 8851 3361 8849
TIME...MOT...LOC 0218Z 238DEG 30KT 3363 8885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 6:29 PM CST | Special Weather Statement | JAN | Warren | 31 min |
| Dec 28, 7:02 PM CST | Special Weather Statement | JAN | Choctaw | 28 min |
| Dec 28, 7:17 PM CST | Special Weather Statement | JAN | Lowndes | 28 min |
| Dec 28, 8:26 PM CST | Special Weather Statement | JAN | Lincoln | 34 min |
| Dec 28, 9:53 PM CST | Special Weather Statement | JAN | Lowndes | 37 min |
| Dec 28, 10:27 PM CST | Flash Flood Warning | JAN | Clay | 3 hr |
| Dec 28, 10:35 PM CST | Special Weather Statement | JAN | Lowndes | 25 min |
| Dec 29, 12:13 AM CST | Special Weather Statement | JAN | Noxubee | 32 min |
| Dec 29, 2:40 PM CST | Special Weather Statement | JAN | Warren | 50 min |
| Dec 29, 3:39 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 48 min |
| Dec 29, 3:59 PM CST | Special Weather Statement | JAN | Forrest | 46 min |
| Dec 29, 4:25 PM CST | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 50 min |
| Dec 29, 4:36 PM CST | Special Weather Statement | JAN | Carroll | 24 min |
| Dec 29, 4:55 PM CST | Tornado Warning | JAN | Clay, Webster | 42 min |
| Dec 29, 5:45 PM CST | Special Weather Statement | JAN | Neshoba | 45 min |
| Dec 29, 5:50 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 40 min |
| Dec 29, 5:52 PM CST | Special Weather Statement | JAN | Winston | 38 min |
| Dec 29, 4:53 PM CST | Severe Thunderstorm Warning | JAN | Ashley | 33 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.